# SDR AALA201709279029

- Difficulty date: September 8, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17011697001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN FLOORBEAM AT FRAME 17, BETWEEN Y330.2 AND Y1066.  REPAIRED THE FLOORBEAM IAW SRM 53-00-10, REPAIR 53.
